Examples of liftings of surfaces and a problem in de Rham cohomology
Compositio Mathematica, Volume 97 (1995) no. 1-2, p. 157-160
@article{CM_1995__97_1-2_157_0,
     author = {Lang, William E.},
     title = {Examples of liftings of surfaces and a problem in de Rham cohomology},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {97},
     number = {1-2},
     year = {1995},
     pages = {157-160},
     zbl = {0877.14018},
     mrnumber = {1355122},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__97_1-2_157_0}
}
Lang, William E. Examples of liftings of surfaces and a problem in de Rham cohomology. Compositio Mathematica, Volume 97 (1995) no. 1-2, pp. 157-160. http://www.numdam.org/item/CM_1995__97_1-2_157_0/

[1] Birch, B. J. and Kuyk, W. (eds.): Modular functions of one variable IV. (Lecture Notes Math., vol. 476) Berlin Heidelberg New York: Springer 1975. | MR 376533 | Zbl 0315.14014

[2] Bombieri, E. and Mumford, D.: Enriques' classification of surfaces in characteristic p, II. In: Complex Analysis and Algebraic Geometry, Cambridge University Press, 1977. | Zbl 0348.14021

[3] Deligne, P. and Illusie, L.: Relevements modulo p2 et decomposition du complexe de de Rham. Invent. Math. 89 (1987) 247-270. | MR 894379 | Zbl 0632.14017

[4] Husemoller, D.: Elliptic Curves. (Grad. Texts Math., vol. 111) Berlin Heidelberg New York: Springer 1987. | MR 868861 | Zbl 0605.14032

[5] Illusie, L.: Complexe de de Rham-Witt et cohomologie cristalline. Ann. Scient. Ec. Norm. Sup. 12 (1979) 501-661. | Numdam | MR 565469 | Zbl 0436.14007

[6] Lang, W.E.: Quasi-elliptic surfaces in characteristic three. Ann. Scient. Ec. Norm. Sup. 12 (1979) 473-500. | Numdam | MR 565468 | Zbl 0457.14015

[7] Lang, W.E.: Two theorems on de Rham cohomology. Comp. Math. 40 (1980) 417-423. | Numdam | MR 571059 | Zbl 0508.14011

[8] Oda, T.: The first de Rham cohomology group and Dieudonne modules. Ann. Scient. Ec. Norm. Sup. 2 (1969) 63-135. | Numdam | MR 241435 | Zbl 0175.47901

[9] Raynaud, M.: "p-torsion" du schema de Picard. Asterisque 64 (1979) 87-148. | MR 563468 | Zbl 0434.14024

[10] Silverman, J.: The Arithmetic of Elliptic Curves. (Grad. Texts Math., vol. 106) Berlin Heidelberg New York: Springer 1986. | MR 817210 | Zbl 0585.14026

[11] Tate, J. and Oort, F.: Group schemes of prime order. Ann. Scient. Ec. Norm. Sup. 2 (1969) 1-21. | Numdam | MR 265368 | Zbl 0195.50801